# SDR SIMA200704408

- Difficulty date: February 10, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- Aircraft time: 21,783 hours, 24,168 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Unknown
- Condition: Unknown
- Location: Tail Pipe
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT TAIL PIPE LIGHT WOULD NOT ILLUMINATE DURING TEST.  PERFORMED OPERATIONAL CHECK OF FIRE TEST SYSTEM WITH NO DEFECT NOTED IAW SAAB AMM 33-10-00.  RETURNED AIRCRAFT TO SERVICE.
